# SDR ASAA2023111046142

- Difficulty date: November 10, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 37,276 hours, 11,788 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PRIOR TO PUSH BACK MAP/VTK FLAGS APPEAREDAND DID NOT EXT. GROUNDED - YES. REMOVED PWR FROM RIGHT FMC - REPOWERED SAMERIGHT FMC REBOOTED PROPERLY - PROBLEM OCCUREDWHEN SWITCHING POWER FROM GROUND TO APURIGHT FMC FUNCTIONS NORMALLY NOW.
